Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weyl's lemma for pointwise solutions of elliptic equations


Author: J. R. Diederich
Journal: Proc. Amer. Math. Soc. 37 (1973), 476-480
MSC: Primary 35J30
DOI: https://doi.org/10.1090/S0002-9939-1973-0318664-3
MathSciNet review: 0318664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that pointwise, $ {L_1}$ solutions of second order elliptic partial differential equations are classical solutions.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 25 #310. MR 0136849 (25:310)
  • [2] J. R. Diederich, Removable sets for pointwise solutions of elliptic partial differential equations, Trans. Amer. Math. Soc. 165 (1972), 333-352. MR 0293235 (45:2312)
  • [3] J. B. Serrin, Jr., On the Harnack inequality for linear elliptic equations, J. Analyse Math. 4 (1955/56), 292-308. MR 18, 398. MR 0081415 (18:398f)
  • [4] -, Removable singularities of solutions of elliptic equations, Arch. Rational Mech. Anal. 17 (1964), 67-78. MR 30 #336. MR 0170095 (30:336)
  • [5] V. L. Shapiro, Fourier series in several variables, Bull. Amer. Math. Soc. 70 (1964), 48-93. MR 28 #1448. MR 0158222 (28:1448)
  • [6] -, Removable sets for pointwise solutions of the generalized Cauchy-Riemann equations, Ann. of Math. (2) 92 (1970), 82-101. MR 0437898 (55:10819)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J30

Retrieve articles in all journals with MSC: 35J30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318664-3
Keywords: Second order elliptic equations, generalized partials, pointwise solution, regularity
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society